# SDR DXTA2021040840550

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 12,543 hours, 8,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: MI171465201
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: EMERGENCY LIGHT INOP.  REMOVED FAILED SPLICE FROM AFT LH BULKHEAD EMERGENCY EXIT SIGN AND REPLACED WITH NEW UNIT.  IAW CE-680 SPM 20-30-25.  OPS CHECK GOOD. IAW CE-680 AMM 33-50-00.
